MAUDE Adverse Event Report: STERIS CORPORATION VERIFY; CHEMICAL INDICATOR

STERIS CORPORATION VERIFY; CHEMICAL INDICATOR
Model Number STEAM INTEGRATING
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in progress.A follow-up report will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility reported that their verify steam integrating indicator leaked resulting in a procedure delay as the instruments had to be reprocessed prior to use.No report of injury.
 
Additional Manufacturer Narrative
The device subject of the reported event was not returned to steris for evaluation.Without the returned device, a cause of the reported event could not be determined.The dhr for the subject lot was reviewed and confirmed the lot was manufactured according to specifications; no abnormalities were noted.A complaint review determined that this is an isolated event for the subject lot.No additional issues have been reported.

Brand Name
VERIFY
Common Device Name
CHEMICAL INDICATOR
Manufacturer (Section D)
STERIS CORPORATION
11457 melrose ave
franklin park IL 60131
Manufacturer (Section G)
STERIS CORPORATION
11457 melrose ave
franklin park IL 60131
Manufacturer Contact
daniel davy
5960 heisley rd.
mentor, OH 44060
4402597401
MDR Report Key22186817
Report Number3007412809-2025-00002
Device Sequence Number18315568
Product Code JOJ
UDI-Device Identifier10724995002104
UDI-Public(01)10724995002104(17)300101(10)125B
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSTEAM INTEGRATING
Device Catalogue NumberPCC065
Device Lot Number(10)125B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown